Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Knot in upper abdomen, distended stomach, extreme fatigue, no apetite, weightloss. Reason?

I have a knot that I believe has come up quickly in my right upper abdomin. It does not protrude or hurt. It is hard as a rock and feels to be at least an inch in diameter. I have issues with a distended stomach. Reason is unknown and I am in poor health at 39 years old, female. I had a lapband in 2009. However, all saline has been removed due to extreme nausea . My last colonoscopy was in 2010. (Mother had colon cancer . Now in remission.). I am extremely fatigued and have been evaulated neurologically and psychologically in the past month. Just noticed this knot today. Then, discovered my GI Physician is no longer in my area and was not in a group practice. Should I go to my PCP or do I have thime to wait to get into a new GI office before I deteriorate too rapidly? No appetite and lost 10 pounds in a month. Thank you!
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM
There are few important points in your history, Rapid weight loss, Extreme fatigue and Loss of appetite and appearance of hard nodule warrants to get urgent action.
Please arrange for consultation with surgeon.
As there is family history of G I malignancy A internal examination with Ultra sonography, along with CBC, LFT,and Kidney function test,some tumor markers CEA (Carcino Embryonic Antigen) and AFP (Alfa feto Protein), may give clue to diagnosis.
A colonoscopy with biopsy if they find any lesion.
Once diagnosis is confirmed treatment can be planned accordingly.
In the mean time take care of your diet .
Take care.
Best of Luck.

Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor